MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 1; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 1; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813110
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 03/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh knee fem m lft; cat# 64811120; lot# ane8m, mrh axle; cat# 64812120; lot# ctd10657, mrh tib rot comp xs-xl; cat# 64812100; lot# 089720, mrhk fem distal blk 10mm m; cat# 64811220; lot# ane9a, mrhk tib ins 20mm xs/s s1/s2; cat# 64813220; lot# lds029, mrhk tibial sleeve; cat# 64812140; lot# lex913, triathlon sym cone aug sz c; cat# 5549-a-130; lot# a915, triathlon fem cone aug sz 5l; cat# 5549-a-351; lot# a8j5, tri press-fit stem 14mm x 100mm; cat# 5565-s-014; lot# 0037827b, tri press-fit stem 14x150mm; cat# 5566-s-014; lot# 00408701, mrhk femoral bushing; cat# 64812110; lot# unknown, mrhk bumper insert - neutral; cat# 64812130; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the sterile lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient stated that on or about (b)(6) 2016, she started experiencing pain again.Patient went to a doctor and it was found that the tibia was loose again and she had an infection.On (b)(6) 2016 she had a revision.

Brand Name
MRH TIBIAL B/PLT KEEL SML 1
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6855931
Report Number0002249697-2017-02723
Device Sequence Number899339
Product Code KRO
UDI-Device Identifier07613327045307
UDI-Public07613327045307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Catalogue Number64813110
Device Lot NumberARC2J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight91